# SDR WX0A2014110772250

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 54,447 hours, 46,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE LOWER SKIN STATION 750 TO 788 BETWEEN LONGERON 28R TO 29R IS CORRODED.  REMOVED CORROSION DAMAGE AREA LESS THAN 50%.  FABRICATED DOUBLER & INSTALLED IAW SRM 53-04 FIG 57 WO 2355620 M301 242 WO 1011359 1000-0034.
